# SDR UPS98227395

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207UP
- Make and model: Boeing 727247
- Aircraft serial: 21699
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE WHEN TESTED FROM PILOT'S OVERHEAD PANEL.  INSTALLED FRESHLY SERVICED BATTERIES IN REPLACEMENT COCKPIT EMERG EXIT LIGHT ASSY AND INSTALLED AND TESTED LIGHT, IAW MM 33-50-101, TEST GOOD, PN ON-OFF 10-0067-9.  SN OFF 28163 SN ON 12740.
